Alert archive / Virginia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Wakefield, VA

April 10, 2015Amelia County, Dinwiddie County, Nottoway County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Apr 10, 2015, 5:27 PM EDT for Amelia County, Dinwiddie County, Nottoway County, Virginia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2015, 5:27 PM EDT (21:27 UTC)
Expired
Apr 10, 2015, 6:00 PM EDT
In force
33 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon

Counties Amelia County, VA, Dinwiddie County, VA, Nottoway County, VA

The radar

The Norfolk radar (KAKQ), 81 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:23 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 10, 4:23 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
423 PM EDT FRI APR 10 2015

.SYNOPSIS...
A COLD FRONT CROSSES THE AREA TONIGHT. HIGH PRESSURE BUILDS IN
FROM THE NORTHWEST SATURDAY...AND SETTLES OVER THE REGION SUNDAY.
THIS AREA OF HIGH PRESSURE MOVES OFFSHORE MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE CURRENT SURFACE ANALYSIS SHOWS LOW PRESSURE NEAR THE QB/ON
BORDER...WITH A COLD FRONT TRAILING SSW ACROSS THE APPALACHIANS. A
WARM FRONT HAS LIFTED THROUGH THE REGION WITH MANY LOCATIONS NOW
IN THE UPPER 70S TO MID 80S...ASIDE FROM THE IMMEDIATE ATLANTIC
COAST OF THE ERN SHORE. MLCAPE VALUES RANGE FROM 1000-1500 J/KG
PER SPC MESOANALYSIS OVER THE COASTAL PLAIN...WITH 40-50KT OF
EFFECTIVE SHEAR FROM CENTRAL VA TO THE ERN SHORE. MID/HIGH CLOUD
COVER HAS PERSISTED THROUGH MUCH OF THE AFTERNOON...AND THIS SEEMS
TO BE A LIMITING FACTOR...WHICH IS INHIBITING CONVECTION.
ADDITIONALLY...LARGE SCALE FORCING AT THIS TIME SEEMS INSUFFICIENT
TOOVERCOME THE EFFECT OF THE MID/HIGH CLOUD COVER. SOME CELLS
HAVE TRIED TO DEVELOP OVER WRN VA...BUT HAVE BEEN UNABLE TO
MAINTAIN AN UPDRAFT. HIGH-RES GUIDANCE STILL TRIGGERS TSTMS OVER
THE AREA BEGINNING CLOSER TO 21Z AND PROGRESSING EWD THROUGH THE
EVENING. SHEAR/INSTABILITY PARAMETERS REMAIN SUFFICIENT TO SUPPORT
A DAMAGING WIND/ISOLATED LARGE HAIL THREAT. HOWEVER...THIS THREAT
SHOULD DIMINISH THIS EVENING WITH THE LOSS OF PEAK HEATING. AT
THIS TIME...CHC POPS ARE FORECAST OVER THE PIEDMONT WITH LIKELY
ALONG AND E OF I-95.

THE COLD FRONT REACHES THE WRN HALF OF THE AREA THIS EVENING AND
INTO THE ERN SHORE AROUND MIDNIGHT. THE FRONT WILL TAKE LONGER TO
CLEAR SE VA AND NE NC...AND HIGH-RES GUIDANCE SUGGESTS IT TAKES
UNTIL AROUND 08Z TO FULLY CLEAR NE NC. GIVEN THIS...60-70% POPS
WILL CONTINUE THROUGH 06Z OVER SE VA/NE NC...WITH 30-40% POPS OVER
NE NC THROUGH 08Z. OTHERWISE...A QUICK DRYING TREND SHOULD
COMMENCE FROM W-E THROUGH THE EVENING. LOWS SHOULD RANGE FROM
AROUND 50 NW...TO NEAR 60 SE. TOTAL RAINFALL AMOUNTS SHOULD
AVERAGE 0.25IN OR LESS FROM THE PIEDMONT TO THE ERN SHORE (WITH
LOCALLY HIGHER AMOUNTS)...WITH AROUND 0.5-0.7IN POSSIBLE OVER FAR
SE VA/NE NC.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
HIGH PRESSURE BUILDS IN FROM THE NORTHWEST SATURDAY. THE FRONT
WILL SLOW DOWN AS IT MOVES OFF THE CAROLINA COAST. AS A
RESULT...SOME MID/HIGH CLOUDS COULD PERSIST SATURDAY MORNING
ACROSS THE SE PORTION OF THE AREA. HOWEVER...ALL AREAS SHOULD
BECOME SUNNY BY AFTERNOON. DEEP MIXING AND DOWNSLOPE FLOW WILL
ALLOW HIGHS TO RISE INTO THE LOW 70S OVER INTERIOR VA/NE NC...WITH
LOW/MID 60S ALONG THE COAST. AFTERNOON DEWPOINTS SHOULD DROP INTO
THE 30S TO LOW 40S RESULTING IN MIN RH VALUES OF 25-35%. THE WIND
WILL NOT BE ALL THAT STRONG AND OUT OF THE NW AT 8-12 MPH OVER THE
PIEDMONT...TO 10-15 MPH OVER THE ERN SHORE.

A ~1030MB HIGH WILL BUILD OVER THE REGION SATURDAY NIGHT AND
LINGER IN VICINITY OF THE COAST SUNDAY. CLEAR AND COOL CONDITIONS
ARE EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING WITH LOWS RANGING
FROM THE UPPER 30S INLAND TO LOW/MID 40S IN COASTAL AND URBAN
LOCATIONS. SEASONAL HIGHS ARE EXPECTED SUNDAY (UPPER 60S TO AROUND
70) UNDER A MOSTLY SUNNY SKY...WITH LOCALLY COOLER TEMPERATURES
ALONG THE IMMEDIATE ATLANTIC COAST.

THE HIGH MOVES OFFSHORE SUNDAY NIGHT AND MONDAY. SUNDAY NIGHT
SHOULD REMAIN MOSTLY CLEAR WITH LOWS IN THE 40S. A MODERATING
TREND IS EXPECTED MONDAY WITH THE HIGH FARTHER OFFSHORE. HIGHS ARE
EXPECTED TO RISE INTO THE LOW/MID 70S...AGAIN WITH LOCALLY COOLER
VALUES ALONG THE IMMEDIATE ATLANTIC COAST. AN INCREASE IN HIGH
CLOUDS IS EXPECTED AS LOW PRESSURE MOVES INTO THE OHIO VALLEY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE LONG TERM PERIOD BEGINS WITH HIGH PRESSURE OVER THE REGION
WITH DRY CONDITIONS AND SEASONABLE TEMPERATURES THROUGH MONDAY.
THE MODELS AND IN GOOD AGREEMENT ON THE THE SURFACE HIGH SLOWLY
SLIDING OFF THE COAST ON MONDAY WITH THE APPROACH OF A WEAK COLD
FRONT MONDAY NIGHT INTO TUESDAY MORNING. THE GFS AND ECMWF HAVE
SIMILAR AMOUNTS OF MOISTURE TUESDAY WITH THE ECMWF RUNNING ABOUT
6 HOURS FASTER THAN THE GFS WITH THE TIMING OF PRECIP. OVERALL
EXPECT CHANCES FOR SHOWERS FROM LATE MONDAY NIGHT THROUGH TUESDAY
AFTERNOON. THE FRONT LOOK TO REACH THE COAST BETWEEN 18-00Z
TUESDAY. HAVE GONE WITH HIGH CHANCE POPS FOR LATE MONDAY NIGHT
INTO THE DAY ON TUESDAY. POPS WILL LIKELY BE INCREASED WITH LATER
FORECASTS AS THE TIMING BECOMES CLEAR. STILL WOULD EXPECT QPF TO
BE ON THE LOW SIDE AS THE BULK OF THE MOISTURE IS STILL OVER THE
GULF COAST STATES IN ADVANCE OF THE NEXT SYSTEM.

BY TUESDAY EVENING...SHOULD SEE THE FRONT PUSH INTO SC/GA WITH
HIGH PRESSURE SAGGING DOWN THE EASTERN SEABOARD. THE AREA WILL
BECOME WEDGED IN WITH THE HIGH MOVING ACROSS NEW ENGLAND. PRECIP
LOOKS TO STAY WELL TO THE SOUTH THROUGH WED AND WED NIGHT.

THE UNCERTAINTY COMES ON THURSDAY AS THE FLOW ALOFT BECOMES MORE
SOUTHWEST...THE WEDGE ERODES AND WITH A DEVELOPING TROUGH OVER
THE SOUTHERN PLAINS...SHOULD SEE GULF MOISTURE BEGINNING TO ADVECT
BACK INTO THE REGION. HAVE MAINTAINED THE CHANCE POPS FOR NOW AS
TIMING MAY BE A QUESTION...BUT EXPECT TO SEE A DECENT RAINFALL
EVENT LATE NEXT WEEK AS WAVES OF ENERGY LIFT NE AROUND THE
DEVELOPING TROUGH.

FOR TEMPERATURES...HAVE GENERALLY RUN CLOSE TO THE SUPERBLEND
GUIDANCE WITH HIGHS GENERALLY IN THE 70S MOST OF THE
WEEK...ALTHOUGH DID LOWER VALUES A TOUCH ON WEDNESDAY BEHIND THE
FRONT...SO WOULD NOT BE SURPRISED TO SEE HIGH MORE IN THE MID TO
UPPER 60S ON WEDNESDAY AND POSSIBLY THURSDAY IF WEDGING SETS UP
WITH OVERRUNNING CLOUDS.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AS OF 18Z...ALL THE TAF SITES WERE VFR AT 18Z AND BESIDES FOR THE
POSSIBILITY OF MVFR CIGS OF 25 HUNDRED FEET OR HIGHER...THERE SHOULD
BE NO ISSUES AHEAD OF THE PRE FRONTAL SHOWERS. SW WIND GUSTS TO
AROUND 25 TO 28 KNOTS CAN BE EXPECTED THIS AFTN. A COLD FRONT WAS
SITUATED OVER WESTERN WEST VIRGINIA AT 17Z. A PRE FRONTAL TROUGH HAD
SOME DISSIPATING SHOWERS JUST EAST OF THE VIRGINIA MOUNTAINS.

THE PRE FRONTAL TROUGH IS EXPECTED TO PRODUCE TSTMS LATE THIS AFTN
AND EVENING. THE COLD FRONT WILL CROSS THE AREA OVERNIGHT.
CONFIDENCE IN THE TIMING OF TSTMS IS MARGINAL AT THIS POINT BUT HAVE
THEM FOR A 2 HOUR PERIOD BEGINNING FROM 20 TO 23Z FROM RIC TO ORF.
HELD OFF ON ECG AT THIS POINT. CHANCES FOR TSTMS ARE HIGHER OVER
EASTERN PORTIONS DUE TO GREATER INSTABILITY TOWARD THE HAMPTON ROADS
AREA.

NAM BUFR SOUNDINGS INDICATE A PERIOD OF LOW CLOUDS BEHIND THE FRONT
ESPECIALLY AT ECG. INCLUDED A FEW HOURS OF IFR CIGS THERE.

VFR CONDS ARE EXPECTED SATURDAY. GUSTY NW WINDS (NOT IN THE INITIAL
TAF) ARE INDICATED FOR SBY.

OUTLOOK...VFR AND DRY WEATHER CONTINUE THROUGH MONDAY AS HIGH
PRESSURE BUILDS IN FROM THE WEST THIS WEEKEND. THERE WILL BE A
CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY WITH THE NEXT COLD
FRONT. DRY WEATHER RETURNS WEDNESDAY.

&&

.MARINE...
HAVE EXTENDED SCA HEADLINES THOUGH 8 PM THIS EVENING TO COVER THE
GUSTY SW WINDS AHEAD OF THE COLD FRONT. THE STRONGEST WINDS WILL
PERSIST FOR THE REMAINDER OF THE AFTERNOON AND INTO EARLY EVENING.
THE COLD FRONT SHOULD REACH THE COAST BETWEEN 7 PM AND 9 PM.
BEHIND THE FRONT NW WINDS WILL RUN AROUND 15 KT FOR A BRIEF TIME
AND THEN SLOWLY DECREASE TOWARDS MORNING. SCATTERED THUNDERSTORMS
ARE EXPECTED WITH THE FRONT AND THESE STORMS COULD BRIEFLY BRING
DOWN MUCH STRONGER WINDS TO THE SURFACE (THESE WILL BE HANDLED
WITH SPECIAL MARINE WARNINGS IF NECESSARY). ONCE THE WINDS TURN
NW BEHIND THE FRONT SHOULD SLOWLY SEE THE WINDS DIMINISH LATER
TONIGHT BACK TO 10 TO 15 KT.

SEAS HAVE BEEN RUNNING 3 TO 4 FT IN THE COASTAL WATERS WITH WAVES
AROUND 3 FEET ACROSS THE BAY. EXPECT THESE CONDITIONS TO PERSISTTHROUGH
MIDNIGHT WITH SEAS AND WAVES SLOWLY DECREASING BY DAYBREAK
SATURDAY.

HIGH PRESSURE BUILDS INTO THE REGION ON SATURDAY AND SETTLES OVER
THE AREA ON SUNDAY. THE HIGH SLOWLY SHIFTS OFF THE COAST ON MONDAY.
THIS SHOULD BRING A PERIOD OF QUIET WEATHER WITH THE WINDS
DIMINISHING ON SUNDAY TO UNDER 10 KT. THE NEXT FRONT TO IMPACT
THE WATERS ARRIVES LATE MONDAY NIGHT INTO TUESDAY AS A COLD FRONT
SWINGS ACROSS THE AREA. EXPECT AN INCREASE IN S/SW WINDS ON MONDAY
AHEAD OF THE FRONT. WIND COULD GET CLOSE TO SCA LEVELS AGAIN IN
THE 15 TO 20 KT RANGE LATE MON THROUGH MON NIGHT. HIGH PRESSURE
RETURNS FOR THE WEDNESDAY AND WEDNESDAY NIGHT RESULTING IN A
PERIOD OF NE TO E WINDS OVER THE COASTAL WATERS AND BAY. THIS
HIGH PRESSURE SYSTEM PULLS AWAY FROM THE COAST THURSDAY AS AN AREA
OF LOW PRESSURE TRIES TO DEVELOP ALONG THE NC COAST THURSDAY.
THIS WOULD RESULT IN INCREASING SE WINDS THURSDAY RESULTING IN
POSSIBLE SCA CONDITIONS. GIVEN THE FORECAST A PERIOD OF SCA
CONDITIONS WILL BE POSSIBLE FROM WEDNESDAY THROUGH THURSDAY NIGHT.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ630>638.
     SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR ANZ650-652.

&&

SYNOPSIS...AJZ
NEAR TERM...AJZ
SHORT TERM...AJZ
LONG TERM...JAO
AVIATION...LSA
MARINE...JAO
Hazardous weather outlook, Apr 10, 4:35 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
435 AM EDT FRI APR 10 2015

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-110845-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG-
NOTTOWAY-AMELIA-POWHATAN-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-WESTERN LOUISA-EASTERN LOUISA-
WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD-WESTERN HENRICO-EASTERN HENRICO-
WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN-
EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS-
HAMPTON/POQUOSON-
435 AM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR
SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT
LATER THIS AFTERNOON THROUGH THIS EVENING. SOME THUNDERSTORMS
COULD BECOME SEVERE. THE PRIMARY THUNDERSTORM THREATS FOR TODAY
WILL BE POTENTIALLY DAMAGING WIND GUSTS...ISOLATED LARGE HAIL AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

DEROSA

In the hours before

Special weather statement, Apr 10, 5:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
516 PM EDT FRI APR 10 2015

VAZ067-068-080-513-514-102145-
EASTERN CHESTERFIELD (INCLUDING COL.
HEIGHTS)-NOTTOWAY-DINWIDDIE-WESTERN CHESTERFIELD-AMELIA-
516 PM EDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHESTERFIELD...NORTHERN
DINWIDDIE...CENTRAL NOTTOWAY...SOUTHEASTERN AMELIA...CITY OF COLONIAL
HEIGHTS AND WESTERN CITY OF PETERSBURG COUNTIES...

AT 515 PM EDT...A STRONG THUNDERSTORM WAS NEAR NOTTOWAY...OR NEAR
BLACKSTONE...MOVING EAST AT 30 MPH.

WINDS UP TO 45 MPH AND HEAVY RAIN ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PETERSBURG...COLONIAL HEIGHTS...BLACKSTONE...CREWE...MANNBORO...
VIRGINIA STATE UNIVERSITY...CHESTER...NOTTOWAY...WILSONS...
SUTHERLAND...MATOACA...CHESTERFIELD COURT HOUSE...ETTRICK...
SPAINVILLE...BELLWOOD...CHESTERFIELD...ADDISON...WELLVILLE...HEBRON
AND DOMINY CORNER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3743 7744 3726 7737 3724 7738 3724 7741
      3722 7745 3721 7744 3719 7745 3718 7742
      3717 7742 3717 7740 3716 7740 3704 7806
      3722 7813
TIME...MOT...LOC 2115Z 253DEG 50KT 3716 7801

JM

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:04 AM EDTMarine Dense Fog AdvisoryAKQ6 hr
Apr 10, 5:45 AM EDTDense Fog AdvisoryAKQSouthampton, Surry, Sussex, York, City of Chesapeake, City of Franklin and 4 more2 hr
Apr 10, 5:16 PM EDTSpecial Weather StatementAKQChesterfield, Nottoway, City of Colonial Heights29 min
Apr 10, 5:44 PM EDTSpecial Weather StatementAKQChesterfield, Henrico, City of Richmond46 min
Apr 10, 5:54 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Dinwiddie, Henrico, New Kent, Prince George and 3 more51 min
Apr 10, 6:12 PM EDTSevere Thunderstorm WarningAKQCharles City, Gloucester, King and Queen, King William, Lancaster, Middlesex and 1 more38 min
Apr 10, 6:31 PM EDTSpecial Marine WarningAKQ59 min
Apr 10, 6:38 PM EDTSpecial Weather StatementAKQGloucester, James City, Mathews, City of Williamsburg37 min
Apr 10, 6:43 PM EDTSpecial Marine WarningAKQ62 min
Apr 10, 6:45 PM EDTSevere Thunderstorm WarningAKQGloucester, James City, King and Queen, Lancaster, Mathews, Middlesex and 2 more45 min
Apr 10, 7:12 PM EDTSevere Thunderstorm WarningAKQAccomack, Mathews, Northampton41 min
Apr 10, 7:16 PM EDTSpecial Marine WarningAKQ89 min
Apr 10, 7:59 PM EDTSpecial Weather StatementAKQGloucester, Mathews46 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.